MAUDE Adverse Event Report: A.I.D.D LONGFORD ALINITY I ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL

A.I.D.D LONGFORD ALINITY I ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL
Model Number 07P5020
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier and date of event: (b)(6) 2021: sid not provided.(b)(6) 2021: sid 2104649381.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely depressed alinity i estradiol result for two patients.The first patient is taking only fsh/lh hormonal injections.The following results were provided (lab expected range 10-649 pg/ml): (b)(6) 2021 sid (b)(6) initial result = (b)(6) pg/ml; repeat result on (b)(6) 2021 = >(b)(6) pg/ml and (b)(6) pg/ml (diluted).Progesterone : (b)(6) ng/ml.Lh : (b)(6) miu/ml.Fsh : (b)(6) miu/ml.Historical results for this patient were provided: (b)(6) 2021 sid (b)(6) result = 300.35 pg/ml.(b)(6) 2021 sid (b)(6) result = 44.83 pg/ml.(b)(6) 2021 sid (b)(6) result = 406.22 pg/ml.(b)(6) 2021 sid (b)(6) result = 1,367.16 pg/ml.(b)(6) 2021 sid (b)(6) result = 2,904.31 pg/ml.The customer stated this happened with a different patient on (b)(6) 2021, however no patient information was provided.Initial result = (b)(6) pg/ml; repeat result = (b)(6) pg/ml there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and inhouse testing of a retained kit of reagent lot 29016ud00.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication of any additional issue.Ticket and trending review did not identify any trends for the likely cause lot.Device history review did not identify any non-conformances or deviations with the likely cause lot.Inhouse testing of the likely cause lot was completed.All validity and acceptance criteria were met demonstrating the lot is performing acceptably.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity i estradiol reagent lot 29016ud00 was identified.Corrected information in g1: contact office first name, contact office last name, contact office address 1, contact office address 2, contact office city, contact office country, contact office postal code, contact office phone number, contact office fax number, contact office e-mail.

Brand Name
ALINITY I ESTRADIOL REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford, IL N39 E-932
EI   N39 E932
2246682940
MDR Report Key12860242
Report Number3005094123-2021-00222
Device Sequence Number4547053
Product Code CHP
UDI-Device Identifier00380740129910
UDI-Public00380740129910
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2022
Device Model Number07P5020
Device Catalogue Number07P50-20
Device Lot Number29016UD00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2021
Supplement Date Received by Manufacturer03/18/2022
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date03/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, AI03116; ALNTY I PROCESSING MODU, 03R65-01, AI03116
Patient SexUnknown